# SDR AALA202507212598

- Difficulty date: July 20, 2025
- Submitted: July 21, 2025
- Operation: Air carrier
- Aircraft: N927UW
- Make and model: Airbus A321-231
- Aircraft serial: 6625
- Aircraft time: 33,167 hours, 13,451 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT MASTER PANEL SHOW MESSAGE: CHECK PRESSURE DOOR 4R. MAINTENANCE SERVICED 4R DOOR DAMPER AND EMERGENCY OPERATION CYLINDER PER AMM 52-10-00 WHICH CLEARED THE MESSAGE.
